MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4646C150TU
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a thoracoabdominal aneurysm.It was reported that the physician successfully implanted the valiant stent graft along with superior mesenteric artery (sma) and left renal artery with the snorkel technique.The physician modelled the valiant stent graft with ballooning however the aortogram revealed a type ia endoleak.The physician elected to snorkel the celiac artery, lengthen the sma stent and the left renal artery stent and implanted a 2nd valiant stent graft higher in the descending thoracic aorta.All devices were placed successfully.Ballooning was completed however the aortogram revealed that the type ia endoleak was still present.Per the physician, the cause of the proximal type i endoleak was due to the patient¿s anatomy, thoracoabdominal aneurysm.No additional clinical sequelae were reported and the patient will be monitored by the physician.

Brand Name
VALIANT CAPTIVIA
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6967940
Report Number2953200-2017-01610
Device Sequence Number16468983
Product Code MIH
UDI-Device Identifier00643169346918
UDI-Public00643169346918
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2019
Device Model NumberVAMF4646C150TU
Device Catalogue NumberVAMF4646C150TU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2017
Initial Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR